# SDR SIMA201025802

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 29,105 hours, 24,581 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3294 DURING TAXI THE FLIGHT ATTENDANT AND PASSENGERS NOTED AND SMELLED SMOKE.  THE CAPTAIN WALKED BACK AND NOTED THE SAME ODOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AREA AT 10BC AND REPLACED BURNT FLUORESCENT LIGHT HARNESS ASSEMBLY AT 9BC AND 10BC AND REPLACED FLUORESCENT TUBES AT 9BC AND 10BC IAW AMM 33-21-06.  NO FURTHER ODORS NOTICED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
